# SDR DALA13023391402

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 65,856 hours, 25,650 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AT BS 347 RBL 55+20 FLOORBEAM UPPER SURFACE CORRODED.  REPAIRED FROM LBL 15 TO RBL 60 IAW SRM 53-00-51, FIG 201, REPAIR 1, REV.
